By the same authors

From the same journal

Solutions of the U q (ŜI N ) reflection equations

Research output: Contribution to journalArticle

Full text download(s)

Links

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalJournal of Physics A: Mathematical and Theoretical
DateSubmitted - 17 Mar 2018
DateAccepted/In press - 29 Jun 2018
DatePublished (current) - 17 Jul 2018
Issue number34
Volume51
Number of pages41
Original languageEnglish

Abstract

We find the complete set of invertible solutions of the untwisted and twisted reflection equations for the Bazhanov-Jimbo R-matrix of type . We also show that all invertible solutions can be obtained by an appropriate affinization procedure from solutions of the constant untwisted and twisted reflection equations.

Bibliographical note

© 2018 IOP Publishing Ltd. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

    Research areas

  • K-matrix, R-matrix, reflection equation, YangBaxter equation

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations